# SDR 06FDEA0434

- Difficulty date: January 30, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 600 BETWEEN STR 22L AND 25L FWD CARGO BAY.  *S/D*  REPAIRED DENT BS 600 BETWEEN STR 22L & 25L IAW SRM 51-40-3, SRM 51-10-1 FIG 1.
